Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jul, 1981, Volume 49, Issue 4

Stochastic Properties of Fast vs. Slow Growing Economies<1007:SPOFVS>2.0.CO;2-4
p. 1007-1033

Jean-Pierre Danthine, John B. Donaldson

This paper is concerned with characterizing the probability distributions that describe the (stochastic) stationary state of a neoclassical model of optimal growth. In particular, using both theoretical analysis and numerical simulation, we search for systematic relationships between savings (and investment) rates and variability of the economy's aggregates.

Log In To View Full Content

Journal News